# SDR DALA2023070505427

- Difficulty date: June 29, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,012 hours, 26,746 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 1L DOOR "ARMED" LIGHT WILL NOT ILLUMINATE WITH DOOR ARMED. CORRECTIVE ACTION: REPLACED FORWARD FLOOR SWITCH. REFERENCE B-757 AMM 25-66-11-402-007. OPS CHECK OF SLIDE LIGHT AND CEILING LIGHT OK. (8310398)
